Shalina Ibucap Forte – 10 Capsules
Crescent Pharma Paracetamol 500mg – 16 Caplets
  • New
Emzor Para1000 – 10 Caplets
  • Emzor Para1000 – 10 Caplets
  • New
Emzor Para1000 – 10 Caplets
  • Emzor Para1000 – 10 Caplets

Emzor Para1000 – 10 Caplets

Emzor Para1000 – 10 Caplets

Px-001588
Px-001588

Maximum relief in one caplet with enhanced released for rapid relief from pains, aches and fever.

₦300.00
Tax included
Presentation
Quantity Qty
IN-STOCK

Quantity Qty
IN-STOCK

  • SAFE RELIABLE: Registered and licensed pharmacy SAFE RELIABLE: Registered and licensed pharmacy
  • GENUINE PRODUCTS: Quality & Certified Brands GENUINE PRODUCTS: Quality & Certified Brands
  • EXPRESS DELIVERY: Affordable and Fast Delivery EXPRESS DELIVERY: Affordable and Fast Delivery
  • SECURED PAYMENT: Safety, integrity and security SECURED PAYMENT: Safety, integrity and security
  • SAFE RELIABLE: Registered and licensed pharmacy SAFE RELIABLE: Registered and licensed pharmacy
  • GENUINE PRODUCTS: Quality & Certified Brands GENUINE PRODUCTS: Quality & Certified Brands
  • EXPRESS DELIVERY: Affordable and Fast Delivery EXPRESS DELIVERY: Affordable and Fast Delivery
  • SECURED PAYMENT: Safety, integrity and security SECURED PAYMENT: Safety, integrity and security

Emzor Para1000 – 10 Caplets provides maximum relief in one caplet with enhanced released for rapid relief from pains, aches and fever.

 

Ingredient

Each caplet contains Paracetamol 1000mg.

 

Direction for Use

Take one caplet not more than 4 times in any 24 hours.

Caution

For adults and children above the age of 12 years. Store in dry cool place away from the reach of children.

Active Ingredient
Paracetamol
Drug Strength
1000mg
Drug Dispensing
OTC
Dosage Form
Caplets
Drug Administration
Oral
NAFDAC Reg No
A11-0015
Manufacturer
Emzor

Specific References

EAN13
6154000033163